Advanced

Linear asymptotic behaviour of second order ordinary differential equations

Ehrnström, Mats LU (2007) In Glasgow Mathematical Journal 49(1). p.105-120
Abstract
We study the semilinear differential equation $u^{primeprime} + F(t,u,u^prime) = 0$ on a half-line. Under different growth conditions on the function $F$, equations with globally defined solutions asymptotic to lines are characterized. Both fixed initial data and fixed asymptote are considered.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Glasgow Mathematical Journal
volume
49
issue
1
pages
105 - 120
publisher
Cambridge University Press
external identifiers
  • wos:000254942900011
  • scopus:34249088923
ISSN
0017-0895
DOI
10.1017/S0017089507003461
language
English
LU publication?
yes
id
b16e3f87-801f-4771-a66a-fb27a716c522 (old id 958682)
date added to LUP
2008-01-25 16:23:19
date last changed
2017-01-01 08:16:50
@article{b16e3f87-801f-4771-a66a-fb27a716c522,
  abstract     = {We study the semilinear differential equation $u^{primeprime} + F(t,u,u^prime) = 0$ on a half-line. Under different growth conditions on the function $F$, equations with globally defined solutions asymptotic to lines are characterized. Both fixed initial data and fixed asymptote are considered.},
  author       = {Ehrnström, Mats},
  issn         = {0017-0895},
  language     = {eng},
  number       = {1},
  pages        = {105--120},
  publisher    = {Cambridge University Press},
  series       = {Glasgow Mathematical Journal},
  title        = {Linear asymptotic behaviour of second order ordinary differential equations},
  url          = {http://dx.doi.org/10.1017/S0017089507003461},
  volume       = {49},
  year         = {2007},
}